# SDR SWAA2024091330120

- Difficulty date: August 25, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344AB BLADE SEAL DELAMINATED AT ENDS.<[01] DRILLED UP AND INSTALLED NEW PANEL IAW SRM 51-40-02.;[02] C/W INSPECTION
